MAUDE Adverse Event Report: ICU MEDICAL CZECH REPUBLIC A. S BLUPERC PERCUTANEOUS DILATION TRACHEOSTOMY KIT; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL CZECH REPUBLIC A. S BLUPERC PERCUTANEOUS DILATION TRACHEOSTOMY KIT; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 101/563/090
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned.The reported issue cannot be confirmed as no product was returned for investigation and the investigation of this complaint was limited because no sample, no photo was provided.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No sample, no photo was provided.
 
Event or Problem Description
It was reported that an incident occurred in the intensive care unit regarding the product, where the blue connector on the subglottic canal where the syringe is attached for aspiration is cracked, and air from the room is entering the syringe instead of mucus from the airway.There was patient involvement, which led to patient injury.
 
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.

Brand Name
BLUPERC PERCUTANEOUS DILATION TRACHEOSTOMY KIT
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 60045
2247062300
MDR Report Key23470284
Report Number3012307300-2025-12111
Device Sequence Number12963511
Product Code JOH
UDI-Device Identifier15019517103427
UDI-Public(01)15019517103427(17)260621(10)4412148
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K173912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2026
Device Catalogue Number101/563/090
Device Lot Number4412148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown